gastroenterologist-icon
Constant diarhea
I am having diarhea for one andhalf months.i took norflox tz for sometimes .no other side effect like stomach pain or dehydration.
44 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

See a gastroenterologist in your locality
Next Steps
stool tests
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Prolonged diarrhoea needs to be investigated.  Is there any blood ? Do.you eat out often ? Any other symptoms. Detailed chat is required
Next Steps
private consult for complete treatment protocol
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.